Anti-invariant ξ⊥-Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds
In this paper, we introduce anti-invariant ξ⊥-Riemannian submersions from Hyperbolic β-Kenmotsu Manifolds onto Riemannian manifolds. Necessary and sufficient conditions for a special anti-invariant ξ⊥-Riemannian submersion to be totally geodesic are studied. Moreover, we obtain decomposition theorems for the total manifold of such submersions.
 Eells, J., Sampson, J. H. Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86, 109-160. 1964.
 Falcitelli, M., Ianus, S., Pastore, A. M. Riemannian submersions and Related topics, (World Scientific, River Edge, NJ, 2004.
 Gray, A. Pseudo-Riemannian almost product manifolds and submersion, J. Math. Mech., 16, 715-737, 1967.
 Ianus, S., Pastore, A. M., Harmonic maps on contact metric manifolds, Ann. Math. Blaise Pascal, 2(2), 43-53, 1995.
 Lee, J. W., Anti-invariant ξ⊥− Riemannian submersions from almost contact manifolds, Hacettepe J. Math. Stat. 42(2), 231-241, 2013.
 O’Neill , B. The fundamental equations of a submersions, Mich. Math. J., 13, 458-469, 1996.
 Sahin, B. Anti-invariant Riemannian submersions from almost hermition manifolds, Cent. Eur. J. Math., 8(3), 437-447, 2010.
 Siddiqi, M. D., Ahmed, M and Ojha, J.P., CR-submanifolds of nearly-trans hyperbolic sasakian manifolds admitting semi-symmetric non-metric connection, Afr. Diaspora J. Math. (N.S.), Vol 17(1), 93-105, 2014.
 Upadhyay, M. D, Dube., K. K., Almost contact hyperbolic (f, g, η, ξ) structure, Acta. Math. Acad. Scient. Hung., Tomus, 28, 1-4, 1976.
 Watson, B. Almost Hermitian submersions, J. Differential Geometry, 11(1), 147-165, 1976.